# SDR GTIA2019102194711

- Difficulty date: October 19, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 18,822 hours, 8,515 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG DIRTY SOCK SMELL REPORTED BY FA'S ON SHORT FINAL-PERFORMED IDENTIFICATION / ISOLATION OF ODOR PER TSM 05-50-00. VISUALLY VERIFIED NO EVIDENCE OF ENGINE OR APU LEAKS COULD NOT DUPLICATE ANY ODORS, NO EVIDENCE OF ODOR AT THIS TIME. ENG RUN C/W OPS CHECK OF PACK PER AMM 21-00-00
